# SDR FDEA2019121303219

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 67,116 hours, 26,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186418240
- Condition: Damaged
- Location: Aft Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CARGO FLOORBOARD P.NO 11864182-40 DAMAGED. REPAIRED FLOOR BOARD IAW B757-2 SRM 53-00-50-2R
